# SDR 2007UALA00313

- Difficulty date: February 2, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 44,406 hours, 9,158 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 2e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2E HAS A DAMAGED EEL PATH LIGHT.   REPLACED EEL PATH LIGHT PER STANDARD PRACTICES AND TESTED NORMALLY.
